| Model Number |
SL-636 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a childbirth procedure, at grade 2 rupture, while suturing, the needle broke and a piece of needle metal remained on the thread.A part of the needle fell into the patient's cavity.The surgeon had to cut the sutures individually and, since the needle was hidden so well and lay upside down in the tissue, in the end the entire rupture was basically cut.An ultrasound was used to check for any remnants.The surgeon also compared the needle with another needle to ensure that the entire needle came out.It was also noted that there was a blood loss of approximately 100 milliliters.To complete the case, the entire suturing had to be taken out and redone.